# SDR USAASB03077

- Difficulty date: June 10, 2003
- Submitted: July 1, 2003
- Operation: Air carrier
- Aircraft: N592US
- Make and model: Boeing 737301
- Aircraft serial: 23937
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 30043229
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE FOUND THE MAIN ENTRY DOOR EXTERIOR ESCAPE SLIDE EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT ASSEMBLY.  OPERAITONAL CHECK GOOD.  (M)
